Eye dryness effect of Mirena

We have 1372 consumer reports for Mirena. Eye dryness effect occurred in 1%.

Patients statistics on Eye dryness side effect for Mirena

Female
Male

Average weight in Lbs
134.17
0

Average height in Ft
5′ 5″
0

Average age
37
0

Mirena Circle Diagram 7 consumers of 1372 reported about Eye dryness

  1. Luella T. Schnieders says:
    3.0 rating

    I am stunned by what I read here and in other forums and groups. 4 years ago, I had the MIRENA placed after swallowing the pill daily for years. I am 41 years old and my gynecologist recommended the spiral and praised her in the highest tones. She would be well tolerated by all and all her patients would be satisfied. On my note, it would also be hormones, she reassured me, the MIRENA would deliver the hormones only locally. The spiral was laid, no possible side effects were given to me on the way, a leaflet I was certainly not handed. Today I know how naive I was. On holiday 2 months ago, I got to know a young woman and we came to the subject of MIRENA, why can not I say exactly today, but on arrival at home, I researched the Internet on this topic. It is unbelievable what I read all about complaints under the MIRENA. – premature menopausal symptoms – hot flashes / sweating – water retention – circulatory problems – dizziness – hair loss – sleep disorders – night sweats – mood swings – depressive episodes – irritability – fatigue / fatigue – weight gain – joint pain – muscle tension – abdominal pain – back pain – digestive problems – vaginal infections – blemishes – Facial hair – dry eyes Almost everything I read has been coming to me in the past 4 years, and I have not had the slightest idea that it might be due to the spiral. I have been walking from doctor to doctor for months, I doubt it myself, last year I have a rectocele removed from the rectum because I can not stand the abdominal and back pain, with the result: digestion works better now, abdominal and back pain remained. Previously unfit for work and taking antidepressants and sleeping pills for weeks due to these ongoing problems. Then I get vaccinated with gynatren last year for 97, – €, because I suffer again and again of vaginal infections and thus my antibodies should be strengthened, with the result: I treat myself with vaginal pills and ointment now, because I’m stupid happen to run to the doctor again and again. Then the annual check-up at the gynecologist, all right, spiral is perfect, my mentioned problems of sweating, sleep problems, mood swings, night sweats and pain all over the body can also indicate a defect and I would like to ask my doctor’s blood to be examined. Result: thyroid, iron, vitamin D, B12, folic acid everything in the green range and 18, – € for the lab paid as non-cash benefit. Then, five weeks ago, I had arthroscopy on my right shoulder to remove an inflamed bursa. Previously, I had been in pain for about 2 years, had been a permanent guest at physiotherapy to relieve muscle tension, had taken painkillers to work, and to sleep at night, I went to the neurosurgeon, who confirmed that my cervical spine was gone intact, but age appropriate and no surgery would be necessary, fortunately. I’ve been to the rheumatologist, with the result: all right, no rheumatism. Today’s current condition: bursa is out, proliferation on the biceps has been removed, everything went well, but … I still have painful movement restrictions. Then I have massive hair loss that has even struck my hairdresser now, I have gained 10 kg in 4 years, I get pain in the joints at night, I sweat as if I was in menopause, I am moody and irritable and have Therefore I have more and more stress with my husband, I am tired and beaten during the day, but can not sleep at night, I have a bloated face in the morning, in the evening swollen fingers and water retention above the ankles, I have facial hair growth, that I shave myself daily like a man, I have dry eyes and treat them with eye drops and I have blurred vision, have had me to do a progressive lens, which also does not really help me and the optician said that I was still pretty young for a lens with Nahverstärkung. The fact is that I let the spiral go and I hope, hope, hope that I will eventually go better and I find a suitable for me hormone-free contraceptive method. I found a Swiss company on the internet selling a cycle computer called Daysy. The information sounds pretty promising, but I’m pretty undecided as to whether it makes sense at my age just before menopause.

  2. Tammy E. Robinson says:
    4.0 rating

    In total, 7 years. The insertion is always very painful, the removal can hardly be felt. Shortly after the second insertion my discomfort began. Since I only had spotting, I was surprised about the Suddenly I had severe pain in the breasts, mood swings and extremely dry skin and eyes! My gynecologist did not say that it could all come from the spiral, but told me, at my age (I’m 42 now !! ), hormone fluctuations are quite normal and advised me to take Agnus Castus (chaste tree). That also helped a little against the breast tenderness, but not with the other ailments. I’m so surprised at these reports since I’ve been around for years I just try it with homeopathic remedies. I am now sure that my other ailments, such as constant fatigue, stomach and bowel problems and despite my healthy diet, my weight gain comes from the spiral and I will not let me use any more !!!

  3. Catherine L. Abney says:
    4.5 rating

    Hi, I have read many reviews here and would like to thank you first, through your reports, I realized that all my side effects come from Mirena – I’m 100% sure. So: my 8 months with Mirena began with the fact that I was assured by the FA that his patients have no side effects with the spiral. It gives only very small amounts of hormones, etc. .. In any case, the insertion was hell for me! I do not have a child, so did not know what kind of pain you can have down there! I almost climbed off my chair again – it really hurt like hell. Had I guessed that, I would never have done this to me !!! After the onset, I could not even stand with cramps and circulatory problems. I had to lie down and thought my last hour had struck. I’m still traumatized today. The pain was already gone the next day – no more problems. Then I was happy because and thought it was worth the pain. After two months without problems, it started: breast tenderness, fatigue, acne (never had problems with acne even before the pill), dry eyes that I almost could not open in the morning in pain, dry skin tense, hair loss, greasy hair after 48 hours after washing, … After 8 months it was enough for me and yesterday I let her go – finally. Did not hurt at all – was not felt. Of course I was still afraid of inserting but was not really bad. Today I have already gotten my days and I feel not so tired as usual. In addition, I notice that my eyes are not dry anymore. I would not recommend Mirena to anyone. There are certainly many who tolerate it well, but I will never again torture my body with artificial hormones! I hope my remaining problems get better soon 🙂 Lg Susanne